# SDR 120B2020071500092

- Difficulty date: July 15, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 99,613 hours, 15,783 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 145T6016114
- Part serial: 000392
- Condition: Damaged
- Location: Emergency Exit
- Part time: 99,613 hours, 15,783 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD OVERWING EMERGENCY EXIT DOOR HAS DAMAGE ON THE UPPER AFT CORNER.
